# SDR USAA2013061200002

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 59,871 hours, 39,207 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Part serial: 831256
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 9,277 hours, 6,720 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE WARNING HORN CAME ON.  CABIN ALTITUDE WAS 10,000 - DIFF ABOUT 7.0. WITH OFF SCHEDULE DESCENT OUT LIGHT ON.  NO MASTER CAUTION.  DESCENDED LOWER ALTITUDE AND AT FL210, CABIN RETURNED TO NORMAL.  FOLLOWED QRH.  IN MANUAL AC, OUTFLOW VALVE WOULD NOT MOVE - WAS SHOWING MOSTLY CLOSED.  PACKS IN HIGH SEEMED TO HOLD A BIT. MX R & R AFT OUTFLOW VALVE IAW AMM IAW AMM 21-31-11-004-043-01.  OPS CHECK GOOD IAW AMM 21-31-00-702-001. ALSO, R & R CABIN PRESSURE CONTROLLER IAW AMM 21-31-21-404-004. OPS CHECK GOOD IAW AMM 21-31-00-702-001.
